Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 199, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 18, 2014, 12:41 AM CDT for Kingman County, Reno County, Sedgwick County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 12:41 AM CDT (05:41 UTC)
- Expired
- Aug 18, 2014, 1:09 AM CDT
- In force
- 28 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kingman County, KS, Reno County, KS, Sedgwick County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 920 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 2823 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
549
WUUS53 KICT 180541
SVRICT
KSC095-155-173-180630-
/O.NEW.KICT.SV.W.0199.140818T0541Z-140818T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1241 AM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 130 AM CDT
* AT 1239 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRETTY
PRAIRIE...AND MOVING SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KINGMAN...CUNNINGHAM...WEST WICHITA...GODDARD...WICHITA MID
CONTINENT AIRPORT...CHENEY...NASHVILLE...ZENDA...CLEARWATER...
NORWICH...MT VERNON...KINGMAN AIRPORT...WATERLOO...GARDEN PLAIN...
LAKE AFTON...MURDOCK...CLEVELAND...WILLOWDALE...SPIVEY AND RAGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3775 9848 3777 9848 3778 9847 3789 9848
3788 9738 3748 9737 3748 9781 3739 9781
3739 9847
TIME...MOT...LOC 0541Z 354DEG 29KT 3772 9799
HAIL...1.00IN
WIND...60MPH
$$
HAYES2 follow-up statements
330
WWUS53 KICT 180554
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1254 AM CDT MON AUG 18 2014
KSC095-155-173-180630-
/O.CON.KICT.SV.W.0199.000000T0000Z-140818T0630Z/
SEDGWICK KS-RENO KS-KINGMAN KS-
1254 AM CDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KINGMAN...
SOUTHERN RENO AND WESTERN SEDGWICK COUNTIES UNTIL 130 AM CDT...
AT 1252 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CHENEY...AND MOVING SOUTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHENEY...WEST WICHITA...GODDARD...WICHITA MID CONTINENT AIRPORT...
NASHVILLE...ZENDA...NORWICH...VIOLA...CLEARWATER...WILLOWDALE...
CLEVELAND...MURDOCK...LAKE AFTON...SPIVEY AND RAGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3775 9848 3777 9848 3778 9847 3789 9848
3788 9738 3748 9737 3748 9781 3739 9781
3739 9847
TIME...MOT...LOC 0554Z 345DEG 29KT 3762 9790
HAIL...1.00IN
WIND...60MPH
$$502
WWUS53 KICT 180609
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
109 AM CDT MON AUG 18 2014
KSC095-155-173-180619-
/O.CAN.KICT.SV.W.0199.000000T0000Z-140818T0630Z/
SEDGWICK KS-RENO KS-KINGMAN KS-
109 AM CDT MON AUG 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR KINGMAN...SOUTHERN RENO AND
WESTERN SEDGWICK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
LAT...LON 3775 9848 3777 9848 3778 9847 3789 9848
3788 9738 3748 9737 3748 9781 3739 9781
3739 9847
TIME...MOT...LOC 0609Z 333DEG 36KT 3748 9782
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 12:22 AM CDT, 19 minutes earlier.
Area forecast discussion, Aug 18, 12:22 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1222 AM CDT MON AUG 18 2014 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 312 PM CDT SUN AUG 17 2014 SHORTWAVE TROUGH IS CURRENTLY MOVING OUT OF THE NORTHERN ROCKIES AND INTO THE NORTHERN PLAINS WITH ANOTHER UPPER IMPULSE TRACKING OVER THE TENNESSEE VALLEY. AT THE SURFACE...A WEAK TROUGH EXTENDS FROM SE MO INTO SOUTHERN OK...WITH A LEE TROUGH EXTENDING FROM WESTERN SD INTO EASTERN CO. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 312 PM CDT SUN AUG 17 2014 STORMS HAVE DEVELOPED OVER EASTERN CO AND WOULD EXPECT ADDITIONAL DEVELOPMENT...ESPECIALLY OVER NW KS/WESTERN NEBRASKA. SOME OF THIS MAYBE AIDED BY A WEAK PIECE OF ENERGY THAT WATER VAPOR IS SHOWING TRACKING ACROSS NORTHERN CO. SOME OF THIS CONVECTION WILL TRY TO AFFECT NW PORTIONS OF THE FORECAST AREA GENERALLY AFTER 03Z. CENTRAL KS WILL HAVE THE "BEST" CHANCE AT SEEING STORMS DUE TO INCREASED MOISTURE TRANSPORT AND ISENTROPIC LIFT ALONG THE 315K SURFACE. BY MON MORNING THE SHORTWAVE WILL BE MOVING INTO THE NORTHERN MISSISSIPPI VALLEY. WOULD EXPECT FAIRLY WIDESPREAD CONVECTION AHEAD OF THE WAVE OVER IA AND FAR EASTERN NEBRASKA WITH LESS CERTAINTY OVER OUR FORECAST AREA. THERE IS GOOD AGREEMENT BETWEEN THE GFS AND NAM THAT A WEAK SLOW MOVING COLD FRONT WILL TRY TO MAKE ITS WAY INTO CENTRAL KS WHICH MAY PROVIDE A FOCUS FOR A FEW AFTERNOON STORMS WITH LOW CONFIDENCE DUE TO LACK OF DECENT CONVERGENCE AND WARMING MID LEVEL TEMPS. ISENTROPIC LIFT AND 850-700MB THETA-E ADVECTION WILL INCREASE OVER EASTERN KS MON EVENING AS THE MID LEVEL FLOW VEERS WHICH MAY SPARK A FEW STORMS WITH BETTER COVERAGE OVER NORTHEAST KS AND NW MO WHERE AN UPPER JET MAX WILL MOVE IN. OUTSIDE OF A FEW MORNING STORMS OVER SE KS...WOULD EXPECT DRY CONDITIONS ON TUE AS WE GET INTO SOME WEAK UPPER RIDGING. THERE IS GOOD MODEL AGREEMENT IN LIFTING UPPER ENERGY OUT OF THE DESERT SOUTHWEST AND INTO THE NORTHERN HIGH PLAINS OF WY/NEBRASKA BY TUE NIGHT WITH THIS ACTIVITY STAYING NORTH OF THE AREA. BASED ON 850MB TEMPS AND 1000-850MB PARTIAL THICKNESSES...TEMPS MON LOOK TO BE SLIGHTLY WARMER THAN THE REMAINDER OF THE FIRST FEW DAYS OF THE WORK WEEK. SURFACE WINDS SHIFTING TO THE SW AHEAD OF THE SLOW MOVING FRONT SHOULD ALLOW SOME AREAS OVER SOUTH CENTRAL KS TO PUSH THE CENTURY MARK. CONFIDENCE REMAINS HIGH THAT ABOVE NORMAL TEMPS WILL CONTINUE THROUGH WED. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 312 PM CDT SUN AUG 17 2014 ECMWF AND GFS REMAIN CONSISTENT IN DIGGING A BROAD UPPER TROUGH OVER THE PACIFIC NW AND NORTHERN ROCKIES WITH THE GFS MORE ROBUST WITH THIS FEATURE. THE ECMWF IS MORE AGGRESSIVE IN TAKING THIS FEATURE EAST AND BY SAT HAS IT OVER THE NORTHERN/CENTRAL PLAINS. MEANWHILE...THE GFS HOLDS THE BULK OF THE ENERGY BACK OVER THE NORTHERN ROCKIES. THESE DIFFERENCES WILL ALSO HAVE A BIG IMPACT ON THE TIMING OF A COLD FRONT...WITH THE ECMWF PUSHING IT THROUGH BY SUN AFTERNOON. FOR NOW WILL CONTINUE WITH THE THINKING THAT THE BETTER STORM CHANCES WILL REMAIN MAINLY NORTH OF THE FORECAST AREA WITH THE FRONT SOMEWHERE NEAR THE KS/NEBRASKA BORDER BY SUN. THIS WILL RESULT IN A CONTINUATION OF ABOVE NORMAL TEMPS THROUGH MOST OF THESE EXTENDED PERIODS. LAWSON && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1219 AM CDT MON AUG 18 2014 A LINE OF SHOWERS/THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHWARD ACROSS THE REGION OVERNIGHT...WITH GUSTY NORTH FROM THE STORMS GRADUALLY DIMINISHING AS THE STORMS PASS BY. WINDS WILL THEN VEER AROUND TO THE EAST THEN SWITCH TO THE SOUTH FOR MONDAY MORNING. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 97 74 98 / 20 10 10 10 HUTCHINSON 69 98 74 99 / 20 10 10 10 NEWTON 70 97 74 97 / 20 10 10 10 ELDORADO 71 97 76 98 / 20 10 10 10 WINFIELD-KWLD 72 98 74 97 / 20 10 10 10 RUSSELL 68 96 73 97 / 20 10 10 10 GREAT BEND 67 96 73 97 / 20 10 10 10 SALINA 71 97 74 100 / 20 10 10 10 MCPHERSON 69 97 73 98 / 20 10 10 10 COFFEYVILLE 71 97 74 97 / 30 20 10 10 CHANUTE 70 96 74 96 / 30 20 10 10 IOLA 70 95 73 95 / 30 20 10 10 PARSONS-KPPF 70 97 74 96 / 30 20 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 18, 12:25 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1225 AM CDT MON AUG 18 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-190530- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1225 AM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW STRONG THUNDERSTORMS WILL MOVE SOUTHWARD ACROSS SOUTHERN KANSAS OVERNIGHT...WITH GUSTY WINDS AROUND 50 MPH AND HAIL UP TO THE SIZE OF PENNIES POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CHANCES FOR THUNDERSTORMS WILL CONTINUE MONDAY INTO TUESDAY MORNING ACROSS THE AREA...WITH A SLIGHTLY HIGHER PROBABILITY MONDAY NIGHT...ESPECIALLY FOR LOCATIONS EAST OF I-135. A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE. THE MAIN THREATS WILL BE WIND GUSTS OF 50 TO 60 MPH AND NICKEL TO QUARTER SIZE HAIL. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN CENTRAL KANSAS WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. HEAT INDICES OF 100 TO 104 DEGREES ARE POSSIBLE ACROSS THE ENTIRE AREA DURING THE AFTERNOON HOURS...FROM MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Aug 17, 10:45 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1045 PM CDT SUN AUG 17 2014
KSZ048>051-180415-
ELLSWORTH-MCPHERSON-RICE-SALINE-
1045 PM CDT SUN AUG 17 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 1115 PM CDT
* AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW
CAMBRIA TO LINDSBORG TO 7 MILES NORTH OF LITTLE RIVER...MOVING
SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MCPHERSON...LINDSBORG...LITTLE RIVER...GYPSUM...WINDOM...ROXBURY...
GALVA...CANTON...BRIDGEPORT AND MCPHERSON AIRPORT.
WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
&&
LAT...LON 3892 9738 3828 9737 3827 9809 3864 9810
3876 9790 3896 9771 3896 9736
TIME...MOT...LOC 0344Z 296DEG 35KT 3889 9749 3862 9764
3848 9801
HAYESLocal storm report, Aug 17, 10:50 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1050 PM CDT SUN AUG 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
08/17/2014 M62 MPH SALINE KS ASOS
&&
SGSLocal storm report, Aug 17, 10:53 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1053 PM CDT SUN AUG 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
08/17/2014 M62 MPH SALINE KS ASOS
&&
SGSLocal storm report, Aug 17, 11:19 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1119 PM CDT SUN AUG 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND GST GALVA 38.38N 97.54W
08/17/2014 M51 MPH MCPHERSON KS MESONET
&&
SGSSpecial weather statement, Aug 17, 11:43 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1143 PM CDT SUN AUG 17 2014
KSZ050-067-180515-
RENO-RICE-
1143 PM CDT SUN AUG 17 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 1215 AM CDT
* AT 1141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR NICKERSON...OR 14 MILES
NORTHWEST OF HUTCHINSON...MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...ABBYVILLE...NICKERSON...PARTRIDGE...SOUTH
HUTCHINSON...BUHLER...WILLOWBROOK...HUTCHINSON AIRPORT AND YODER.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3832 9793 3816 9793 3817 9772 3792 9771
3790 9846 3833 9847
TIME...MOT...LOC 0443Z 296DEG 35KT 3819 9809
HAYESSpecial weather statement, Aug 18, 12:29 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1229 AM CDT MON AUG 18 2014 KSZ067-082-083-180600- KINGMAN-RENO-SEDGWICK- 1229 AM CDT MON AUG 18 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... KINGMAN COUNTY IN SOUTH CENTRAL KANSAS... SOUTHERN RENO COUNTY IN SOUTH CENTRAL KANSAS... WESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 100 AM CDT * AT 1225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF HAVEN...OR 20 MILES NORTHEAST OF KINGMAN...MOVING SOUTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... COLWICH...MAIZE...CHENEY...GODDARD...WEST WICHITA...WICHITA MID CONTINENT AIRPORT...VIOLA...CLEARWATER...WATERLOO...WILLOWDALE... CLEVELAND...MURDOCK...GARDEN PLAIN AND LAKE AFTON. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3748 9737 3747 9830 3791 9830 3791 9738 TIME...MOT...LOC 0529Z 336DEG 39KT 3775 9778 HAYES
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:49 PM CDT | Special Weather Statement | ICT | Russell | 26 min |
| Aug 17, 9:14 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 46 min |
| Aug 17, 9:58 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 47 min |
| Aug 17, 10:45 PM CDT | Special Weather Statement | ICT | McPherson, Saline | 30 min |
| Aug 17, 10:49 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 26 min |
| Aug 17, 11:16 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Saline | 44 min |
| Aug 17, 11:43 PM CDT | Special Weather Statement | ICT | Reno | 32 min |
| Aug 18, 12:29 AM CDT | Special Weather Statement | ICT | Kingman, Sedgwick | 31 min |
| Aug 18, 1:20 AM CDT | Special Weather Statement | ICT | Harper, Sumner | 85 min |
| Aug 18, 1:45 AM CDT | Special Weather Statement | ICT | Cowley | 90 min |
| Aug 18, 6:42 PM CDT | Special Weather Statement | ICT | Harper | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.